An effective iterative method for the solution of Lamé equations
Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 13-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_1_a1,
author = {N. S. Bakhvalov and A. V. Knyazev},
title = {An effective iterative method for the solution of {Lam\'e} equations},
journal = {Doklady Akademii Nauk},
pages = {13--17},
year = {1991},
volume = {319},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a1/}
}
N. S. Bakhvalov; A. V. Knyazev. An effective iterative method for the solution of Lamé equations. Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 13-17. http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a1/